Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 82, NWS State College, PA

July 7, 2014Cameron County, Clearfield County, Elk County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 7, 2014, 5:53 PM EDT for Cameron County, Clearfield County, Elk County, Pennsylvania. It was in force for 52 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2014, 5:53 PM EDT (21:53 UTC)
Expired
Jul 7, 2014, 6:45 PM EDT
In force
52 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Clearfield County, PA, Elk County, PA

The radar

The State College radar (KCCX), 55 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 6:10 PM EDTTSTM WND DMG3 N Sabula, PATREES DOWN ON KILMER ROAD.
Jul 7, 6:15 PM EDTTSTM WND DMG2 Sw Benezette, PALARGE TREE DOWN BLOCKING QUEHANNA HIGHWAY.
Jul 7, 6:27 PM EDTTSTM WND DMG4 E Parker Dam State Pa, PATREES DOWN ON KNOBS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 7, 2:45 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2014-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2014-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
701 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WUUS51 KCTP 072153
SVRCTP
PAC023-033-047-072245-
/O.NEW.KCTP.SV.W.0082.140707T2153Z-140707T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
553 PM EDT MON JUL 7 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHERN CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 645 PM EDT

* AT 551 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
  WAS LOCATED NEAR BROCKPORT...AND MOVING EAST AT 45 MPH. NICKEL SIZE
  HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  PENFIELD...FORCE...BENEZETTE...BRANDY CAMP...BROCKPORT...HICKS
  RUN...PARKER DAM STATE PARK...MEDIX RUN...KERSEY...WEEDVILLE...
  DRIFTWOOD AND TREASURE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM ABOUT 3 
MILES TO THE WEST NORTHWEST OF BROCKPORT. ALTHOUGH A TORNADO IS NOT 
IMMEDIATELY LIKELY...IF ONE IS SPOTTED... ACT QUICKLY AND MOVE TO A 
PLACE OF SAFETY IN A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 4129 7804 4121 7809 4115 7804 4118 7878
      4120 7876 4120 7871 4123 7871 4123 7874
      4127 7874 4131 7884 4135 7883 4144 7805
TIME...MOT...LOC 2151Z 266DEG 38KT 4130 7876 

$$

LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 5:38 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 7, 5:38 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT MON JUL 7 2014

.SYNOPSIS...
A WARM FRONT LIFTING NORTH OF THE REGION TODAY WILL BRING WARMER
AND MORE HUMID CONDITIONS TO CENTRAL PA...ALONG WITH A CHANCE FOR
AFTERNOON AND EVENING THUNDERSTORMS. IT WILL REMAIN UNSETTLED
THROUGH MIDWEEK WITH DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS
IN THE WARM AND HUMID AIR MASS. COOLER AND DRIER CONDITIONS WILL
RETURN FOR THE LATER PART OF THE WEEK.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
LATEST SFC ANALYSIS SHOWS WEAK WARM FRONT EXTENDING SWD THROUGH
WRN NY AND BECOMING DIFFUSE OVER NWRN PA. BROAD SOUTHWEST FLOW
FROM THE SURFACE TO 500 MB HAD LEAD TO MARKED INCREASE IN LOW
LEVEL MOISTURE OVER THE LAST 24 HOURS AS SHOWN IN SFC OBS AND PW
ANALYSIS. ALONG WITH AFTERNOON HEATING...INCREASING MOISTURE WILL
CONTRIBUTE TO DEVELOPMENTOF SHOWERS AND THUNDERSTORMS ACROSS
CENTRL PA THIS AFTERNOON. AIDED BY SHORTWAVE TROF CROSSING THE
AREA SEEN IN LATEST WATER VAPOR IMAGERY AND MID LEVEL 40KT JET
MAX MOVING ACROSS NRN PA...THUNDERSTORMS WILL BECOME STRONG TO
SEVERE INTO THIS EVENING...ESPECIALLY ACROSS NORTH CENTRAL PA.

&&

.SHORT TERM /MIDNIGHT THROUGH 6 PM TUESDAY/...
MUCH BETTER SHEAR AND MOISTURE APPEARS PRIMED TO SURGE OVER PA ON
TUESDAY AFTERNOON AND EVENING...WITH DEEP LAYER PW APPROACHING 2"
AND 850 MB LLJ >40 KTS PUSHING INTO THE LAUREL HIGHLANDS LATE
AFTERNOON AND EVENING. WARM AND MUGGY CONDITIONS WILL PREVAIL FOR
ANOTHER DAY...WITH HIGHS RANGING FROM UPPER 70S NORTH TO UPPER 80S
SOUTHEAST.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
NOT MANY BIG CHANGES TO PREVIOUS EXTENDED FORECAST. TSTM CHANCES
CONTINUE INTO TUE NIGHT/EARLY WED AS COLD FRONTAL BOUNDARY SLOWLY
CROSSES PA...FOLLOWED LATER IN THE DAY BY SECONDARY FRONT THAT
WILL PUSH HIGH PWAT AIR FURTHER TO THE SE. DID HOLD MENTION OF
LOW POPS IN SE INTO THU...THOUGH ACTIVITY MAY BE FURTHER SE.

HIGH PRESSURE TAKES OVER FOR LATE WEEK...WITH MOISTURE CREEPING
BACK IN FROM THE SOUTH OVER THE WEEKEND BRINGING INCREASING POPS
SAT INTO SUNDAY AS MID LEVEL LAPSE RATES GRADUALLY INCREASE.
BROAD TROUGH REMAINS OVERHEAD INTO EARLY NEXT WEEK...WITH MODELS
DIFFERING ON STRENGTH...SO LOW DAILY POPS WILL CONTINUE.

TEMPERATURES START OFF ABOVE NORMAL WITH NOTICEABLE HUMIDITY /ESP
SE/...BUT GRADUALLY COOL BACK TO SEASONAL NORMS BY LATE
WEEK...FOLLOWED BY ANOTHER WARMUP NEXT WEEK.

&&

.AVIATION /21Z MONDAY THROUGH SATURDAY/...
MAIN AVIATION CONCERN THIS EVENING WILL BE LOCALLY STRONG TSRA
ACROSS NORTHERN PA AHEAD OF DYING COLD FRONT OVR THE E GRT LKS. A
BRIEF VIS REDUCTION ALONG WITH A STRONG WGUST APPEARS POSSIBLE
THRU ARND SUNSET ACROSS THE NORTHERN HALF OF THE STATE. EVENING
SHRA/TSRA WILL DIE OUT ACROSS NORTHERN PA AFTER SUNSET...AS ATMOS
COOLS/STABILES. FORECAST CONCERN LATE TONIGHT WILL SHIFT TOWARD
THE POSSIBILITY LOW CIGS OVR THE NW MTNS. LATEST MDL DATA SUGGESTS
A PLUME OF MOISTURE AHEAD OF DYING COLD FRONT AND ASCENDING THE
HIGH TERRAIN OF NW PA MAY RESULT IN LOW CIGS AT KBFD LATE
TONIGHT.

ANOTHER...MORE SIGNIFICANT...COLD FRONT WILL APPROACH CENTRAL PA
LATE TUESDAY. THIS FRONT WILL BRING ANOTHER ROUND OF TSRA TO
CENTRAL PA LATE IN THE DAY. DESPITE WIDESPREAD VFR CONDS...A BRIEF
VIS REDUCTION IS POSSIBLE IN THESE STORMS LATE IN THE DAY AND
EVENING.

OUTLOOK...
TUE...EARLY LOW CIGS/FOG POSS AT KBFD. PM TSRA IMPACTS POSSIBLE.
WED...EARLY LOW CIGS/FOG POSS W MTNS. SLIGHT CHC OF PM TSRA
IMPACTS SE.
THU-SAT...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...GARTNER/MARTIN
NEAR TERM...GARTNER
SHORT TERM...DEVOIR
LONG TERM...RXR
AVIATION...FITZGERALD/GARTNER
Hazardous weather outlook, Jul 7, 3:04 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
304 PM EDT MON JUL 7 2014

PAZ025>028-033>036-050-056>059-063>066-081915-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-
LANCASTER-
304 PM EDT MON JUL 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING...BUT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS
LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ004>006-010>012-017>019-024-037-041-042-045-046-049-051>053-
081915-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
304 PM EDT MON JUL 7 2014

...SEVERE THUNDERSTORM WATCH 397 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RXR

In the hours before

Special weather statement, Jul 7, 3:11 PM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
311 PM EDT MON JUL 7 2014

PAZ006-037-072015-
TIOGA PA-POTTER PA-
311 PM EDT MON JUL 7 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 311 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
KEATING SUMMIT...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CHERRY SPRINGS STATE PARK AROUND 320 PM EDT.
  GALETON...DENTON HILL STATE PARK AND LYMAN RUN STATE PARK AROUND
330 PM EDT.
  GAINES AND HARRISON VALLEY AROUND 340 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ULYSSES...SKI DENTON
SKI AREA...SWEDEN VALLEY AND AUSTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4171 7744 4151 7808 4153 7812 4170 7819
      4199 7761
TIME...MOT...LOC 1911Z 240DEG 49KT 4167 7804

MARTIN
Special weather statement, Jul 7, 3:37 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT MON JUL 7 2014

PAZ041-042-046-053-072030-
SULLIVAN PA-COLUMBIA PA-NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-
337 PM EDT MON JUL 7 2014

...A CLUSTER STRONG THUNDERSTORMS IS AFFECTING THE AREA...

AT 334 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG
THUNDERSTORMS NEAR BARBOURS...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE STRONG THUNDERSTORMS WILL BE NEAR...  KETTLE CREEK GORGE
AROUND 340 PM EDT.  MUNCY VALLEY AROUND 350 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LITTLE LEAGUE WORLD
SERIES COMPLEX...FORKSVILLE...HILLSGROVE...GARDEN VIEW...DUSHORE...
SOUTH WILLIAMSPORT...BENTON...EAGLES MERE...WILLIAMSPORT AIRPORT AND
LAPORTE.

THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 10 AND 29.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4132 7631 4120 7632 4116 7672 4117 7674
      4118 7680 4116 7688 4115 7690 4113 7711
      4133 7729 4156 7636 4154 7622
TIME...MOT...LOC 1934Z 240DEG 49KT 4134 7682

MARTIN
Special weather statement, Jul 7, 4:38 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
438 PM EDT MON JUL 7 2014

PAZ006-011-012-072145-
NORTHERN CLINTON PA-CAMERON PA-POTTER PA-
438 PM EDT MON JUL 7 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 437 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CAMERON...MOVING NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WHARTON AROUND 450 PM EDT.
  CHERRY SPRINGS STATE PARK AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DRIFTWOOD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4173 7761 4170 7760 4148 7760 4143 7758
      4131 7823 4135 7826 4140 7825 4141 7830
      4150 7836
TIME...MOT...LOC 2037Z 240DEG 48KT 4147 7821

MARTIN
Special weather statement, Jul 7, 4:55 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
455 PM EDT MON JUL 7 2014

PAZ004-005-072145-
WARREN PA-MCKEAN PA-
455 PM EDT MON JUL 7 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 454 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
FREWSBURG...MOVING EAST AT 45 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM...MAINLY WITHIN A FEW MILES OF THE PENNSYLVANIA...NEW
YORK BORDER.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  RUSSELL AROUND 500 PM EDT.
  BRADFORD AROUND 540 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE UNIVERSITY OF
PITTSBURGH - BRADFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 ROUTE 62 BETWEEN RUSSELL AND THE NEW YORK BORDER.
 ROUTE 219 BETWEEN SOUTH BRADFORD AND THE NEW YORK BORDER.

LAT...LON 4200 7856 4190 7859 4193 7923 4195 7928
      4200 7930
TIME...MOT...LOC 2054Z 266DEG 38KT 4199 7922

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:11 PM EDTSpecial Weather StatementCTPPotter64 min
Jul 7, 3:18 PM EDTSevere Thunderstorm WarningCTPLycoming, Potter, Tioga42 min
Jul 7, 3:37 PM EDTSpecial Weather StatementCTPLycoming, Sullivan53 min
Jul 7, 4:31 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk59 min
Jul 7, 4:38 PM EDTSpecial Weather StatementCTPCameron67 min
Jul 7, 4:55 PM EDTSpecial Weather StatementCTPWarren50 min
Jul 7, 5:22 PM EDTSevere Thunderstorm WarningCTPElk, McKean41 min
Jul 7, 6:01 PM EDTSpecial Weather StatementCTPClinton29 min
Jul 7, 6:12 PM EDTSpecial Weather StatementCTPMcKean63 min
Jul 7, 6:26 PM EDTSpecial Weather StatementCTPClinton34 min
Jul 7, 6:42 PM EDTSpecial Weather StatementCTPClearfield63 min
Jul 7, 6:58 PM EDTSpecial Weather StatementCTPMontour62 min
Jul 7, 7:28 PM EDTSpecial Weather StatementCTPCentre, Clinton32 min
Jul 7, 7:41 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Union64 min
Jul 7, 7:51 PM EDTSpecial Weather StatementCTPClearfield24 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.